On functional representation by a certain type of generalized power series
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 16 (1962) no. 4, pp. 351-366.
@article{ASNSP_1962_3_16_4_351_0,
     author = {Bassam, M. A.},
     title = {On functional representation by a certain type of generalized power series},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {351--366},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 16},
     number = {4},
     year = {1962},
     zbl = {0116.04901},
     mrnumber = {151751},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1962_3_16_4_351_0/}
}
TY  - JOUR
AU  - Bassam, M. A.
TI  - On functional representation by a certain type of generalized power series
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1962
DA  - 1962///
SP  - 351
EP  - 366
VL  - Ser. 3, 16
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1962_3_16_4_351_0/
UR  - https://zbmath.org/?q=an%3A0116.04901
UR  - https://www.ams.org/mathscinet-getitem?mr=151751
LA  - en
ID  - ASNSP_1962_3_16_4_351_0
ER  - 
%0 Journal Article
%A Bassam, M. A.
%T On functional representation by a certain type of generalized power series
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1962
%P 351-366
%V Ser. 3, 16
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1962_3_16_4_351_0
Bassam, M. A. On functional representation by a certain type of generalized power series. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 16 (1962) no. 4, pp. 351-366. http://archive.numdam.org/item/ASNSP_1962_3_16_4_351_0/

[1] Bassamor (Al-Bassam), M.A., « Some properties of Holmgren-Riesz transform », Annali della Scuola Normale Superiore di Pisa, Serie III. Vol. XV. Fasc. I-II (1961). | EuDML | Numdam | MR | Zbl

[2] Bassam, « On Tα - Functions», Notices, American Mathematical Society, Vol. 9, No. 3, June 1962.

[3] Knopp, K., « Theory and Applications of Infinite Series », Blackie & Son Limited, London 1928. | JFM | Zbl